# SDR AALA201608099003

- Difficulty date: August 8, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 48,873 hours, 22,865 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 17,152 hours, 10,583 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P4323
- Condition: Leaking
- Location: Zone 100
- Part time: 17,152 hours, 10,583 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED THAT AT THE GATE,  ON ENTERING THE ACFT A STRONG CRAYON ODOR WAS NOTED, ALONG WITH A MILD BURNING OF THE EYES .  THE CABIN CREW SHOWED UP 10 MINUTES LATER AND EXPERIENCE SAME ODOR IN CABIN.  AIRCRAFT WAS GROUNDED.  MAINTENANCE SUSPECTED THE APU IS LEAKING OIL FROM THE TURBINE SHAFT BUT ADDITIONAL TROUBLESHOOTING IS REQUIRED.  MAINTENANCE REPLACED APU IAW TASK CARD.
